I’m a minor so my parents don’t really give me much say in my treatments. I was recently put on Fludrocortisone and for some reason I feel worse than I did I know I need to give my body time to adjust but I feel super weak and exhausted on top of that I overdid it this weekend 😪
Write each day how the drug is effecting you, leave it out so everyone can read it. Write down time taken, how soon you felt it's effect, if you are twice as moody and when you notice any change, include positives.
Also note your activities each day, & if you do more or less because of how you are feeling. There are various steroid meds I have sensitivity to and cannot use, although I can take others. I've had reactions such as itching, a rise or drop in my blood pressure, headaches & dizziness, and weakness/feeling drained. It's important to know what side effects your medication could cause. You can either research on www.drugs.com or you can speak with your pharmacist or doctor.
Many times fludrocortisone is used to help your pots disorder. It also helps with some inflammation. Make sure you stay hydrated with water. If you are getting headaches it can be you need more water a a bit more salt. Hopefully you will adjust soon. If you need to talk you can PM me. I left you a private message before your pots test. I am happy to help you.